RUS  ENG
Full version
JOURNALS // Sibirskii Matematicheskii Zhurnal // Archive

Sibirsk. Mat. Zh., 2012 Volume 53, Number 5, Pages 1178–1195 (Mi smj2339)

This article is cited in 15 papers

Ternary derivations of separable associative and Jordan algebras

A. I. Shestakov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Abstract: We describe the ternary derivations of finite-dimensional separable associative and Jordan algebras.

Keywords: associative algebra, alternative algebra, Jordan algebra, Lie algebra, derivation, ternary derivation.

UDC: 512.554

Received: 14.10.2011


 English version:
Siberian Mathematical Journal, 2012, 53:5, 943–956

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025